# SDR DALA2021121007623

- Difficulty date: November 29, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 66,533 hours, 30,894 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 NEED TO COMPLY WITH ER/A 595131-14. CORRECTIVE ACTION: COMPLIED WITH ERA. CONTINUE ON MON. (2039533)
